MAUDE Adverse Event Report: MEDTRONIC MEXICO CATHERA; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO CATHERA; CATHETER, CONTINUOUS FLUSH
Model Number FG15150-0630-1S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis of fg15150-0630-1s, lotno:227300508 ¿ as found condition: the proximal segment of the catheter was returned inside of a sealed bio-hazard bag and a shipping box.Visual inspection/damage location details: the total length of the proximal segment was measured to be 8.7cm.The distal segment of the catheter was not returned.The catheter appeared to be cut.Conclusion: there was no complaint against the phenom 27 catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the distal end was not opening as needed.Device was recaptured twice.Distal end of device appeared to be frayed once they got the device to open.They removed device and deployed a different pipeline, same size, with success.No patient symptoms or further complications were reported as a result of this event.The pipeline was used for an approved indication.The device and any accessories were prepared as indicated in the ifu.The patient was undergoing surgery for treatment of a saccular, unruptured ophthalmic artery aneurysm.The landing zone was 3.99mm d istally and 5.9mm proximally.It was noted the patient's vessel tortuosity was minimal.Angiographic result post procedure was successful pipeline shield deployment.Ancillary devices include a bmx guide catheter, phenom and navien microcatheters, synchro 14s guidewire.Additional information was received.The pipeline had not been placed in a vessel bend when it failed to open.The device was resheathed twice, load was put on device and unload.

Brand Name
CATHERA
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20050526
Report Number9612164-2024-03835
Device Sequence Number7977747
Product Code KRA
UDI-Device Identifier00763000399719
UDI-Public00763000399719
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberFG15150-0630-1S
Device Catalogue NumberFG15150-0630-1S
Device Lot Number227300508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale